# SDR UALA20101209001

- Difficulty date: December 9, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 737322
- Aircraft serial: 27114
- Aircraft time: 78,341 hours, 12,642 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seats 7ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING AISLE EMERGENCY LIGHTS INOP AT SEATS 7AB AND 8KJ.  REPAIRED BROKEN WIRE AT SEATS 7AB AND RESEATED LOOSE PIN AT CONNECTOR AT SEAT 8KJ, OP CHECKS GOOD.
